Posted by stresser on November 10, 2004, at 12:51:15
In reply to Re: wuss central and aspartane, posted by FionaJ on November 10, 2004, at 4:29:28
This is my second attempt at writing, because I got an entire post written and hit the wrong button, then somehow deleted it. I THINK. It may show up somewhere halfway written. What a day. I think I may go back on my welbutrin, because I do need an anti-depressant. Going off was stupid, and I should know better. SSRI's seem to kill my sex drive, what else is there that won't pack on the pounds?
Larry- I need a miracle drug, and would like to know what it is, and where I can get it. <G>
Rainy- You are one tough cookie, are you sure you don't have RED somewhere in your hair? If you don't, maybe you should put it in, it won't say in mine. (but might in yours, being brown to begin with.)
FionaJ- Nice to have you on the board, I'm pretty new also and still don't always know what I'm doing or saying. :) I'm not a red head, I'm a bronze blond with foiled highlights. I really don't know what my real color is anymore, dirty blond maybe? Some grey? Noooooo
Kat- You're back to your old self again!!! Nice to have you back. I feel secure again.
Bridgey- Where are you? Off singing somewhere, I'm sure? Broadway?
Iris2- How is your stomach? I hope you are feeling better.
Lorilu-I don't recall seeing you on the board much before, so I would like to say hello and welcome. I have a hard time keeping everyone straight, because we all have quite a bit going on in our lives. I try.....
I'm very sorry if I forgot anyone, my mind isn't the greatest at 42. -L